MathSciNet Relay Station
MathSciNet bibliographic data
MR1694378 49J52 (58C06 90C31)
Poliquin, R. A.; Rockafellar, R. T.; Thibault, L. Local differentiability of distance functions. Trans. Amer. Math. Soc. 352 (2000), no. 11, 5231–5249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement